# SDR 99ZZZX868

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- Aircraft: N5100X
- Make and model: Cndair CL6002B19
- Aircraft serial: 7008
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle Assy
- Part number: 161241
- Condition: Corroded
- Location: Nlg
- Part time: 4,726 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CUSTOMER ELECTED NOSE LANDING GEAR INSPECTION, UPON REMOVAL OF THE AXLE ASSY, FOUND EXCESSIVE CORROSION ON THE INNER PIN (ATTACH) BORE AND THE INNER SURFACE OF THE AXLE ASSY/PISTON MATING SURFACE.  AXLE ASSY WAS REPLACED WITH P/N MESSIER DOWTY 16124-101, S/N DCL358 IAW DOWTY ENGINEERING.  PART TOTAL CYCLES:  6,453.
